| Model Number |
500001004500 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator, a refrigerator failure occurred.The customer reported that the fridge continues to fail repeatedly.Troubleshooting was performed, and the refrigerator was successfully recovered; however, the failure reoccurred shortly afterward.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 10-nov-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was not determined that the fridge was failed.A field service engineer (fse) confirmed that no failures were present upon arrival.The nurse and pharmacy staff were asked to test bin 2.3, and no issues were observed during testing.The bin functioned as expected, and the reported issue could not be duplicated.The system functioned as intended after the field service engineer investigate the device.